# SDR SWIA2024032600004

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 37,922 hours, 38,743 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Iced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTS: GEAR DISAGREE WARNING MESSAGE AND NOSE DOOR WARNING MESSAGE UPON GEAR RETRACTION DEPARTING DEN. NOSE GEAR DID NOT RETRACT. RETURNED TO DEN.  (FLIGHT 5094) NLG WAS COVERED IN ICE DURING INCIDENT. BOTH THE NR 1 & 2 WOFFW PROXIMITY SENSORS COVERED IN ICE WHEN PLANE RETURNED TO GATE. DE-ICED NLG. TROUBLESHOT GEAR DISAGREE WARNING MESSAGE IAW FIM 32-60-07 & FIM 32-60-09. NO FAULTS DISCOVERED ON PSEU. PERFORMED MULTIPLE SWINGS OF NLG IAW AMM 32-30-00. NO DEFECTS AND NO GEAR DISAGREE WARNING MESSAGES DURING OPS CHECKS. NR 2 WOFFW PROXIMITY SENSOR HAD EXTENSIVE ICE COVERING THE COMPONENT & WAS UNABLE TO FUNCTION PROPERLY WHEN THE NLG RETRACTION ATTEMPTED AFTER TAKEOFF IS CAUSE. RETURN TO SERVICE.
